# SDR UIEA2019073004896

- Difficulty date: July 30, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,014 hours, 18,621 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWS A PRESENCE OF FALSE RETURNS IN CLEAR CONDITIONS, IN A CIRCULAR PATTERN AT 40 NM, REGARDLESS OF RANGE.( PERFORMED RADAR BITE CHECK, NO ISSUES NOTED AT THIS TIME IAW AMM 34-43-00. )
